24 hours
7 days a week
  • 888-584-0411
  • Accutane Side Effects May Quadruple Risk of Ulcerative Colitis

    By: Seeger Weiss on April 9, 2010

    Researchers at the University of North Carolina Chapel Hill have found that using Accutane increased the risk of developing ulcerative colitis by four.

    Researchers at the University of North Carolina Chapel Hill have found that using Accutane increased the risk of developing ulcerative colitis by four. They published their findings in the March 30, 2010 issue of The American Journal of Gastroenterology. Researchers looked at data from 87 health insurance plans and discovered roughly 8,200 patients diagnosed with IBD, or inflammatory bowel disease. IBD represents a group of disorders of the digestive track, including ulcerative colitis and Crohn’s disease. The study also revealed that the risk of developing a bowel disorder increased in relation to the dosage size of Accutane.

    Free Case Evaluation Fill out the form for a Free Case Evaluation within 24 hours

    By submitting this form I agree to the terms of SeegerWeiss.com Disclaimer and Privacy Policy

    Handling Cases Nationwide

    we support

    Sign Up to our Consumer Alerts Newletter
    Free Case Evaluation Fill out the form for a Free Case Evaluation within 24 hours

    By submitting this form I agree to the terms of SeegerWeiss.com Disclaimer and Privacy Policy

    ×